# SDR 2017FA0000606

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: General aviation
- Aircraft: N754T
- Make and model: Amtr LONGEZ
- Aircraft serial: 1763L
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

PROPELLER WAS INSTALLED ON A HOMEBUILT ACFT. THE PROPELLER HAD BEEN INSTALLED NEW AND HAD APPROXIMATELY 104 HOURS IN SERVICE BEFORE FAILURE.  THE PILOT STATED DURING CRUISE FLIGHT FOR THIRTY MINUTES,  WHEN WITHOUT WARNING THE AIRCRAFT VIOLENTLY SHUDDERING. PILOT SHUTDOWN THE ENGINE AND MADE EMERGENCY LANDING.  EXAMINATION OF AIRCRAFT REVELED THAT A 2 INCH X 26 INCH SECTION OF THE TRAILING EDGE OF ONE OF THE BLADES HAD SHEARED OFF.
